MAUDE Adverse Event Report: STRYKER SPINE-FRANCE REFLEX-HYBRID FINAL-TIGHTENING SCREWDRIVER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.

STRYKER SPINE-FRANCE REFLEX-HYBRID FINAL-TIGHTENING SCREWDRIVER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.
Catalog Number 48510810
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/30/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tip of a final tightener broke off.
 
Additional Manufacturer Narrative
Method: visual inspection; functional inspection; device history review; complaint history review; risk assessment.Results: manufacturing files were reviewed and no manufacturing issues were found for this lot number.The instrument was reported to have been used at least times per week.Manufacturing review revealed that the instrument was manufactured and released in 2011.Conclusion: the likely root cause normal wear of the instrument.
 
Event or Problem Description
It was reported that the tip of a final tightener broke off.

Brand Name
REFLEX-HYBRID FINAL-TIGHTENING SCREWDRIVER
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key5606387
Report Number0009617544-2016-00162
Device Sequence Number13481468
Product Code LXH
UDI-Device Identifier07613327270921
UDI-Public(01)07613327270921
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/30/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48510810
Device Lot Number115855
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/18/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/30/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/25/2016
Supplement Report FDA Received Date06/24/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;